Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Arc sensitivity to cluster ellipticity, asymmetries and substructures
Authors: Meneghetti, M.; Argazzi, R.; Pace, F.; Moscardini, L.; Dolag, K.; Bartelmann, M.; Li, G.; Oguri, M.
Date of Publication (YYYY-MM-DD): 2007-01
Title of Journal: Astronomy & Astrophysics
Volume: 461
Issue / Number: 1
Start Page: 25
End Page: 38
Document Type: Article
ID: 295053.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.